# SDR DALA2015080204805

- Difficulty date: August 1, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM AT BS 927 AND X-44, Z-2.  FLOORBEAM WAS REPLACED IAW SRM 51-10-04, 51-30-01, 51-30-02, 51-30-05, AND DWG 5930561, REV AC.
